# SDR DXTA20082974

- Difficulty date: March 30, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N399QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600510
- Aircraft time: 7,793 hours, 6,401 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT'S BRAKES FEEL MUSHY AND SOFT WITH MORE THEN USUAL TRAVEL DURING LANDING.  BLED ANTI SKID BRAKE SYSTEM. OPS CHECKED GOOD. LEAK CHECKED GOOD. WORK DONE IAW 560 M.M. CHAPTER 32-42-00.
